# SDR SWAA2020041332248

- Difficulty date: March 9, 2020
- Submitted: April 13, 2020
- Operation: Air carrier
- Aircraft: N463WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32467
- Aircraft time: 54,811 hours, 32,658 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION STRAP LOCATED AT LEVEL BS 887 BTW STR 25R TO STR 27L AND BTW RBL 22 TO LBL 8 AT AFT CARGO COMPARTMENT (1 EA) / REPLACED STRAP LOCATED AT LEVEL BS 887 BETWEEN STR 25R TO STR27L AND BETWEEN RBL 22 TO LBL 8 AT AFT CARGO COMPARTMENT (1EA) IAW B737-700 SRM 51-10-02 AND DRAWING 146A7500 REV
